18 Jul 2011
It took about 2 days for me to feel the effects of Wellbutrin. I take bupropian SR, 100mg, twice a day. My main side effect was constipation. I felt the full effects by week 4. It helped me get out of bed, resume going 2 work daily & I feel a lot better emotionally. I have been taking it about 4 months now & I have more enthusiasm. I hope you feel better, keep me posted on how you feel or if you have questions. Just try to be patient, notice your feelings throughout the day & think positive as much as possible. Are you in therapy? Good luck 2 u & don't isolate too much either. Please keep me posted.
18 Jul 2011
Every reaction is different so be patient and communicate with your Dr. It took almost 6 mons for me to finally feel better. I leveled out at 400mg SR. You may need to try different meds or combinations to find whats right for you. You didn't mention anything specific but it helps to mention some of your issues. We've all been there! Good luck. Don't give up.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on 300mg Wellbutrin XL for about 6 weeks. I feel like I'm doing WORSE. Went to see my Dr. today, she's out of office. The Dr on ...
4 answers • 3 Jul 2010
Hi. I know it takes a few weeks for the full effects of the medicine to kick in. I am already kinda overweight and I honesty feel hungry a lot since ...
2 answers • 23 Mar 2012
I have a back injury that will not get better, it has now caused depression and anxiety, I'm taking wellbutrin xl 150mg in the a.m. On my 3rd ...
5 answers • 11 Jun 2012
I was prescribed this medication 150mgs for my anxiety and I feel terrible. I only took it for 3 days and had to stop it, but I still feel dizzy, ...
1 answer • 12 Sep 2013
I have been taking Wellbutrin SR 150mgs daily in AM for 5 days. How long does it take before side effects, especially insomnia, take to subside?
3 answers • 19 Nov 2013